# SDR ASOA2013041003345

- Difficulty date: March 20, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N835AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7258
- Aircraft time: 34,537 hours, 30,163 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601R311719
- Condition: Cracked
- Location: Floor Support
- Part time: 992,928 hours
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT 484, RBL 27 FLOOR SUPPORT CRACKED.  R & R FLOOR SUPPORT ANGLE IAW SRM 51-40-11 AND 51-42-21.
